RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maksimov, A M

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:27
Abstract pages:206
Full texts:108

http://www.mathnet.ru/eng/person120192
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1997
1. A. M. Maksimov, V. S. Yakushev, E. M. Chuvilin, “An opportunity evaluation of gas throw out during gas hydrates decomposition in reservoirs”, Dokl. Akad. Nauk, 352:4 (1997),  532–534  mathnet
1996
2. A. M. Maksimov, E. V. Radkevich, “On capillary waves in unsaturated porous media”, Dokl. Akad. Nauk, 350:5 (1996),  627–631  mathnet  mathscinet  zmath; Dokl. Math., 41:10 (1996), 496–500
3. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “On the nonperiodic motion that arises during nonlinear wave propagation in saturated porous media”, Dokl. Akad. Nauk, 348:4 (1996),  459–463  mathnet  mathscinet  zmath
1995
4. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “On the generation of oscillating enveloping waves in saturated porous media”, Dokl. Akad. Nauk, 345:3 (1995),  393–396  mathnet  mathscinet
5. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “Eigenfrequencies of modulated waves in porous media”, Dokl. Akad. Nauk, 342:3 (1995),  322–325  mathnet  mathscinet  zmath
1994
6. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “Resonance regimes of wave propagation in a gas-saturated porous medium”, Dokl. Akad. Nauk, 336:6 (1994),  745–749  mathnet  mathscinet  zmath; Dokl. Math., 39:6 (1994), 407–411
7. I. A. Volodin, A. M. Maksimov, E. V. Radkevich, “Slow solitons in a consolidated geological medium”, Dokl. Akad. Nauk, 335:2 (1994),  221–224  mathnet  mathscinet
8. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “A mathematical model of the generation of modulated waves in a gas-saturated porous medium”, Differ. Uravn., 30:4 (1994),  647–658  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 596–607
1993
9. E. V. Radkevich, A. M. Maksimov, “Modulated waves in the Biot–Nikolaevskii model”, Dokl. Akad. Nauk, 332:4 (1993),  432–435  mathnet  mathscinet; Dokl. Math., 38:10 (1993), 416–418
10. A. M. Maksimov, E. V. Radkevich, “Nonsimultaneous resonances in porous media”, Differ. Uravn., 29:12 (1993),  2149–2159  mathnet  mathscinet; Differ. Equ., 29:12 (1993), 1878–1887
1989
11. È. A. Bondarev, A. M. Maksimov, G. G. Tsypkin, “On the simulation of gas hydrate dissociation”, Dokl. Akad. Nauk SSSR, 308:3 (1989),  575–578  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021